Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Wow, Tripping on Atripla! :)

<< < (3/3)

Ann:
Isentress has been noted to cause insomnia in some people.

oksikoko:
Do you know if anyone has linked this to integrase inhibitors in general? I'm on Stribild (it has elvitegravir), and it's hard to get much information. Everyone just says 'oh, those new ones don't have side effects' and then I just feel like I'm being a baby about it. I've mentioned in other threads, so maybe you saw my whining over there. It's hard to know what's a side effect and what's unrelated, but the main ones are food and sleep are both take-em-or-leave-em for the past, um, 2-5 weeks (?), and and lately (the past week) I often feel like I'm on a boat, like, the whole ground will just sway back and forth for a while. It's not *like* I'm on a boat, as in reminiscent. It feels exactly as if I were on a boat and moving several feet. Or sometimes down seems to be over to my left or right instead of, you know, down, where it's supposed to be. It's not terrible, and it's better than the alternative, so I'm afraid to make a big deal of it to the doctor. I'm more afraid of Atripla than this, so... Sorry - I'm re-reading this and it's a lot of stream of consciousness. Stribild activates some latent mania, I think. Ugh, and now I'm self-diagnosing. Blah. OK, I'd appreciate it if anyone knows anything about anything and can share.


--- Quote from: Ann on January 23, 2013, 06:28:28 AM ---Isentress has been noted to cause insomnia in some people.

--- End quote ---

Oh, and here's an article about recreational Sustiva: http://www.npr.org/blogs/health/2012/12/18/167523601/dangers-of-whoonga-abuse-of-aids-drugs-stokes-resistance

Regarding this:


--- Quote from: buginme2 on January 22, 2013, 02:22:04 AM ---Yeah, I don't know why this isn't mentioned more with Atripla.  You would think they would want to advertise this instead of all the "it causes bad dreams" info.  Would definitely make people more interested in starting meds.   

--- End quote ---

:) I was on a month of Sustiva (and some other things) as PEP therapy a few years ago, and damn that was some weird stuff.

elf:
Melatonin is my friend.
I've no recollection of my Efavirenz-dreams since
melatonin puts me in a deep dreamless sleep more often tan not,
and I don't sleep for more than 7 hours to get REM rebound anyway.

Navigation

[0] Message Index

[*] Previous page

Go to full version